# SDR SWAA2025102113009

- Difficulty date: September 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ON PASSENGER SEAT TRACK FITTING ON ROW 6(2EA) 7(2EA) 12(2EA) 15(2EA) 17(2EA) 21(2EA) 26(2EA) 30(2EA) LT SIDE AT PASSENGER CABIN .   REPLACED PASSENGER SEAT REAR TRACK FITTING ON ROW 6(2EA) 7(2EA) 12(2EA) 15(2EA) 17(2EA) 21(2EA) 26(2EA) 30(2EA) LT SIDE IAW 25-22-46-3500 REV.8, PAGE 7003, STEP 3B (2) AND PAGE 10218, FIGURE 25, ITEM 70.
